# SDR AALA20120305004

- Difficulty date: February 28, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 44,374 hours, 5,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RESEATED LAMP FOR LEFT NUMBER 4 DOOR EXTERNAL EMERGENCY LIGHT.  OPS CHECK NORMAL.
